How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask D. Baron, MD Your Own Question
D. Baron, MD
D. Baron, MD, Doctor (MD)
Category: Health
Satisfied Customers: 1040
Experience:  Physician with 27 years of experience.
4117028
Type Your Health Question Here...
D. Baron, MD is online now
A new question is answered every 9 seconds

Why does vitamin D or calcium hurts my legs and make me ...

Customer Question

Why does vitamin D or calcium hurts my legs and make me walk the floor? When I take vitamins that have calcium and vitamin d in it. It amkes my legs hurt
Submitted: 9 years ago.
Category: Health
Expert:  D. Baron, MD replied 9 years ago.
That is very strange indeed. It's not a normal reaction at all. Muscle pains are well known to be associated with calcium deficiency and Vitamin D deficiency, but not with taking the combination. Perhaps it's the type of calcium in the vitamins. You need to see if an alternative source of calcium, such as Tums, which contains calcium carbonate has the same effect. An alternative source of vitamin D is a balanced diet and sunshine.

Related Health Questions